3 doctors weighed in:
I took 600 mg of diphenhydramine for a week. Had chest pressure went to the ER said they didn't find any problems. Its hard to breathe when I lay down.?
3 doctors weighed in

Dr. Kristi Kohl
Family Medicine
1 doctor agrees
In brief: Orthopnea and DON'T!
Orthopnea means it's hard to breathe when you lay down.
The classic disease which causes this is heart failure, when fluid backs up in the lungs. However, there are many other causes. You should see your primary doctor for help. In the meantime don't take that much Diphenhydramine at one time!

In brief: Orthopnea and DON'T!
Orthopnea means it's hard to breathe when you lay down.
The classic disease which causes this is heart failure, when fluid backs up in the lungs. However, there are many other causes. You should see your primary doctor for help. In the meantime don't take that much Diphenhydramine at one time!
Dr. Kristi Kohl
Dr. Kristi Kohl
Thank
Dr. Eric Toloza
Surgery - Thoracic
In brief: Depends
What was the Benadryl (diphenhydramine) for? .
.. What tests were done in the er? ...

In brief: Depends
What was the Benadryl (diphenhydramine) for? .
.. What tests were done in the er? ...
Dr. Eric Toloza
Dr. Eric Toloza
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors